Jump to content
squirrel

Dizziness, vertigo, light-headedness, rocking or swaying sensations

Recommended Posts

Nubl
On 1/22/2015 at 5:52 PM, iquit said:

Hi All!

 

I am still trying to find my way around here, so I haven't posted much.  I think I have the search function and Google function figured out, but am shocked that there aren't more threads discussing the topics in my header!  It seemed on PP there were pages of threads discussing this!  I have found maybe 2-3 threads here.  I am starting to wonder if it's just me.

 

Dizziness, vertigo, and lightheadedness are by FAR my worst w/d symptom.  Honestly, it wasn't for that, I'd be pretty good to go other than the occasional anxiety attack.  I am eight months off Lexapro.  This has actually been an issue for me on and off since I got pregnant with my daughter, and was three months off basically a CT of Paxil.  I attributed it to the pregnancy.  Then, I had her, and my symptoms got WORSE!  They hung around until I started Lexapro.  While in the beginning months of Lexapro, I had my first ever experience with vertigo.  It has kind of been with me ever since on and off.  When I started weaning, it definitely picked up, and off the Lexapro, it hasn't been very fun.

 

My daughter is SEVEN, by the way.  That is a looooong time to be dealing with this.  And, I'd really like it to go away.  Like NOW.  RIGHT NOW.  I had a complete ENT workup after she was born, along with an MRI, and nothing was found.  I haven't really done any other testing since then, because I figure hey, it's been seven years.  If it was something serious, I probably wouldn't be typing this by now.  I have a 12 year history of SSRI use on and off... I am wondering if the long term use could have caused this as well.

 

Any other sufferers out there?  Why are your symptoms and experiences? 

 

Any out there who have had this issue, even for a long time, and have had it get better?

 

To all of you past PPers, feel free to skip or not reply!  I know you have all heard it before! ;)  Still just looking for some answers and relief...

 Hi my name is Nubl

Three years with issues similar to yours. Light headed , blurred vision.  Dizziness. 

Off Paxil 9 months now. 

Keep in touch. 

Share this post


Link to post
Share on other sites
deadbrain

Hi everyone need some advice. I was doing a teaching job for 3 weeks it was sort of overstimulating as all my sensitivities to food and light would come back, plus I was in constant brain fog, burning would come back, severe migraine, IBS like symptoms.All these symptoms of withdrawal I had mainly during the first year and they sort of waxed and waned over time. I continued the job since I was used to these symptoms from year 1 and I really liked this job(and for 3 years in withdrawal I had no proper job). However in the the last 2 days I developed a new symptom something I had not experienced at all in my withdrawal until now and that was dizziness. I just left the job since this symptom.  It's extremely irritating because now my basic things like driving,walking are getting affected.  Does this go away by just resting and not overstimulating myself. 

Share this post


Link to post
Share on other sites
Nubl

I’m still dealing with the same issues. Light-headedness, gait instability, blurred vision. This started three years ago when I was introduced to ssri meds. I off all SSRIs for almost a year. Hell on earth. Hell on earth. All my issues started when I took Zoloft, then Paxil. The SSRIs have changed my life. Again, hell on earth. Please share your experiences with me. 

Nubl

Share this post


Link to post
Share on other sites
Blondiee1915

I still have dizziness 2.2 years acted stopping lexapro (however I am tapering another SSRI now).  It is awful,  unsteady, rocking boat kind of feeling with accompanied weakness and feeling of fainting.  

Share this post


Link to post
Share on other sites
direstraits

I often feel unsteady on my feet almost 5 years after quitting paxil.

I'm afraid people will think I'm drunk.

how can they still be prescribing this junk.

 

hey,I rhymed there...😄

Share this post


Link to post
Share on other sites
shespark

Does this ever go away? And, why does this affect some of us more than others? 😪

Share this post


Link to post
Share on other sites
Nubl

Have been off Paxil for 10 months, am. Stilll light headed. Anyone else feel the same?

 

nubl

Share this post


Link to post
Share on other sites
direstraits

I've been off paxil almost 5 years and still get light-headed and off balance.

Share this post


Link to post
Share on other sites
Onmyway

I just went down from 1.8 to 1.6 mg of citalopram. Tapered from 40/30/20/10/5/0 between September 2018 - Feb 2019. Prior to that had been on 20 mg citalopram for 19 years increased to 40 for a month in the summer during a stressful period. Severe WD - anxiety, akathisia, palpitations in Feb, 1-2 hrs of sleep a night. Used xanax/klonopin to help but it was not tenable and worrying that I would get an addiction went back to 2.5 mg of citalopram within a month and since then slow tapering. Just made a dosage cut from 1.8 to 1.6 (at night) and the next morning had severe nausea/stomach cramps and dizziness. The dizziness has gotten worse today (nausea better) to the point that I had to sit down for a while before leaving the house. It feels like the back of my head is full with fluff and I worry about losing my balance. 

 

I read some place that dizziness is associated with anxiety and while I am not actively anxious (no heart palpitations, mental preoccupation) I wonder if there is a background, almost subconscious anxiety and it manifests as dizziness or if it is really a WD symptom. I had some dizziness after the last cut but much less and it had resolved. The nausea had resolved as well for a couple of weeks. It is just mind boggling to me that 0.2 mg cut when the therapeutic dosage is 20  mg is making such a difference.   

Share this post


Link to post
Share on other sites
ShiningLight

You can be dizzy without necessarily having anxiety.

Share this post


Link to post
Share on other sites
JB1234

I had vertigo for hours and not associated with anxiety 

Share this post


Link to post
Share on other sites
lalala

I was reducing klonopin  and im holding now  but I'm  having  balance issues, had pretty bad dizziness, nausea and  and blurry vision  I was taking the ssri in liquid but messed it up for some time  when down to 4.5mg  of celexa 10%  ...  not sure what is causing what 

Share this post


Link to post
Share on other sites
lalala
On 5/2/2019 at 3:02 AM, JB1234 said:

I had vertigo for hours and not associated with anxiety 

Hi when did it go away or how did you handle it was it from klonopin wd?

 

On 5/2/2019 at 3:02 AM, JB1234 said:

 

 

Share this post


Link to post
Share on other sites
papaloapan

A great doctor that I fully trust in him says that dizziness and vertigo are also caused from a sick and congested liver

Share this post


Link to post
Share on other sites
Guilietta

Has anyone considered whether they may be dehydrated during periods of vertigo?

 

Has anyone taken their blood pressure during times of dizziness when you have not been able to stand/walk?

 

I took mine this morning and found that it was below my normal measurements during theperiod of dizziness:

both on left arm: during period of dizziness: 108/57 sit and 96/61 stand. Feeling much better but still not completely free of dizziness: sit 121/75 and stand 128/82.  The latter are my usual measurements.

 

I take a low dose of lisinopril.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...